HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Panic Disorders (http://www.healthboards.com/boards/panic-disorders/)
-   -   Itching/burning attacks, HELP (http://www.healthboards.com/boards/panic-disorders/769984-itching-burning-attacks-help.html)

pedmehr 09-27-2010 01:09 AM

Itching/burning attacks, HELP
 
Hey, I've been taking Imipramine ( anti-depressant/ panic ) for like 50 days, then I stopped taking it from 3 or 4 days ago. Last night when i was driving I noticed that my back itches badly so i thought it might be alergic or there is something wrong with my T shirt that i was wearing, but i had this crazy itching attack several times today on my back and shoulders.
Please help me
what's wrong with me ? is that related to Imipramine ? I never had this problem before.
Do i have to worry about it or that's a common problem ?

thanks

itburns2004 10-12-2010 11:16 AM

Re: Itching/burning attacks, HELP
 
go to the doctor and ask them to run an allergy test on you. There is a specific test to run that shows if your body is having an allergic eaction. it will not say to what, but it will note if you are in fact having an allergic eaction. Also, get your liver checked. Good luck.


All times are GMT -7. The time now is 07:55 PM.